Volume 3, Issue 2
On Error Estimate of Space-Time Finite Element Methods for Parabolic Equations in a Time-Dependent Domain

Chin-Hsien Xuan

DOI:

J. Comp. Math., 3 (1985), pp. 167-178

Published online: 1985-03

Preview Full PDF 99 1591
Export citation
  • Abstract

We consider linear parabolic equations in a space-time domain with curved boundaries and nonhomogeneous Dirichlet boundary conditions and discuss their approximations with isoparametric space-time finite elements. A general error estimate is proved and applied to some elements of practical interest.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-3-167, author = {Chin-Hsien Xuan}, title = {On Error Estimate of Space-Time Finite Element Methods for Parabolic Equations in a Time-Dependent Domain}, journal = {Journal of Computational Mathematics}, year = {1985}, volume = {3}, number = {2}, pages = {167--178}, abstract = { We consider linear parabolic equations in a space-time domain with curved boundaries and nonhomogeneous Dirichlet boundary conditions and discuss their approximations with isoparametric space-time finite elements. A general error estimate is proved and applied to some elements of practical interest. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9614.html} }
TY - JOUR T1 - On Error Estimate of Space-Time Finite Element Methods for Parabolic Equations in a Time-Dependent Domain AU - Chin-Hsien Xuan JO - Journal of Computational Mathematics VL - 2 SP - 167 EP - 178 PY - 1985 DA - 1985/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9614.html KW - AB - We consider linear parabolic equations in a space-time domain with curved boundaries and nonhomogeneous Dirichlet boundary conditions and discuss their approximations with isoparametric space-time finite elements. A general error estimate is proved and applied to some elements of practical interest.
Chin-Hsien Xuan. (1970). On Error Estimate of Space-Time Finite Element Methods for Parabolic Equations in a Time-Dependent Domain. Journal of Computational Mathematics. 3 (2). 167-178. doi:
Copy to clipboard
The citation has been copied to your clipboard